Alert archive / Kentucky / Flash Flood Warnings in 2013
Flash Flood Warning 11, NWS Wilmington, OH
NWS Wilmington, OH issued this flash flood warning at Jul 1, 2013, 6:32 PM EDT for Gallatin County, Grant County, Owen County, Kentucky. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 1, 2013, 6:32 PM EDT (22:32 UTC)
- Expired
- Jul 1, 2013, 10:20 PM EDT
- In force
- 4 hr
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Flood severity
- None
Counties Gallatin County, KY, Grant County, KY, Owen County, KY
The radar
The Cincinnati radar (KILN), 115 km from the middle of the area, began a volume at 22:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.5 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 580 J/kg
- Mixed-layer CIN
- -34 J/kg
- Mixed-layer LCL
- 492 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 81 m²/s²
- 0-3 km storm-relative helicity
- 79 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
490
WGUS51 KILN 012232
FFWILN
KYC077-081-187-020130-
/O.NEW.KILN.FF.W.0011.130701T2232Z-130702T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
632 PM EDT MON JUL 1 2013
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EASTERN GALLATIN COUNTY IN NORTHERN KENTUCKY...
WESTERN GRANT COUNTY IN NORTHERN KENTUCKY...
NORTHERN OWEN COUNTY IN NORTHERN KENTUCKY...
* UNTIL 930 PM EDT.
* AT 630 PM EDT...RADAR INDICATED THAT THUNDERSTORMS HAD PRODUCED
VERY HEAVY RAIN ACROSS THE WARNED AREA. HEAVY RAIN CONTINUES TO
FALL WITH ANOTHER 1 TO 2 INCHES POSSIBLE. RUNOFF FROM THIS
EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR.
* FLOODING IS EXPECTED TO OCCUR OVER MAINLY RURAL AREAS OF EASTERN
GALLATIN...NORTHERN OWEN AND WESTERN GRANT COUNTIES...INCLUDING
BROMLEY...EAGLE HILL...GLENCOE...INTERSTATE 71 AT US ROUTE 127...
NAPOLEON AND US ROUTES 42 AND 127 AT STATE ROUTE 562.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
TO REPORT FLASH FLOODING...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3862 8491 3879 8488 3879 8485 3878 8482
3880 8481 3881 8482 3884 8476 3865 8475
$$
ASL3 follow-up statements
513
WGUS71 KILN 012250
FFSILN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
650 PM EDT MON JUL 1 2013
KYC077-081-187-020130-
/O.CON.KILN.FF.W.0011.000000T0000Z-130702T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
OWEN KY-GALLATIN KY-GRANT KY-
650 PM EDT MON JUL 1 2013
...FLASH FLOOD WARNING CONTINUES FOR WESTERN GRANT...EASTERN GALLATIN
AND NORTHERN OWEN COUNTIES UNTIL 930 PM EDT...
AT 643 PM EDT...LOCAL LAW ENFORCEMENT REPORTED FLASH FLOODING
OCCURRING IN NAPOLEON. SOME ROADS IN THE NAPOLEON AREA ARE COVERED
WITH SIX INCHES TO TWO FEET OF FLOWING WATER. UP TO THREE INCHES OF
RAIN HAS ALREADY FALLEN. RADAR INDICATED THAT HEAVY RAIN CONTINUES
TO FALL WITH ANOTHER INCH POSSIBLE. RUNOFF FROM THIS EXCESSIVE
RAINFALL WILL CAUSE FLASH FLOODING TO CONTINUE TO OCCUR.
FLOODING IS EXPECTED OVER MAINLY RURAL AREAS OF EASTERN GALLATIN...
NORTHERN OWEN AND WESTERN GRANT COUNTIES...INCLUDING BROMLEY...EAGLE
HILL...GLENCOE...INTERSTATE 71 AT US ROUTE 127...NAPOLEON AND US
ROUTES 42 AND 127 AT STATE ROUTE 562.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
TO REPORT FLASH FLOODING...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3862 8491 3879 8488 3879 8485 3878 8482
3880 8481 3881 8482 3884 8476 3865 8475
$$063
WGUS51 KILN 020055
FFWILN
KYC077-081-187-020230-
/O.EXT.KILN.FF.W.0011.000000T0000Z-130702T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
855 PM EDT MON JUL 1 2013
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
EASTERN GALLATIN COUNTY IN NORTHERN KENTUCKY...
WESTERN GRANT COUNTY IN NORTHERN KENTUCKY...
NORTHERN OWEN COUNTY IN NORTHERN KENTUCKY...
* UNTIL 1030 PM EDT.
* AT 851 PM EDT...RADAR INDICATED THAT THUNDERSTORMS ARE MOVING BACK
INTO THE WARNED AREA WHERE EARLIER FLASH FLOODING WAS OCCURRING. THE
STORMS MOVING INTO THE AREA MAY PRODUCE ANOTHER 1 TO 2 INCHES OF
RAINFALL OVER THE NEXT 2 HOURS. RUNOFF FROM THIS EXCESSIVE RAINFALL
WILL CAUSE FLASH FLOODING TO OCCUR.
* FLOODING IS EXPECTED TO OCCUR OVER MAINLY RURAL AREAS OF EASTERN
GALLATIN...NORTHERN OWEN AND WESTERN GRANT COUNTIES...INCLUDING
BROMLEY...EAGLE HILL...GLENCOE...INTERSTATE 71 AT US ROUTE 127...
NAPOLEON AND US ROUTES 42 AND 127 AT STATE ROUTE 562.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
TO REPORT FLASH FLOODING...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3862 8491 3879 8488 3879 8485 3878 8482
3880 8481 3881 8482 3884 8476 3865 8475
$$
ASL476
WGUS71 KILN 020220
FFSILN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1020 PM EDT MON JUL 1 2013
KYC077-081-187-020229-
/O.CAN.KILN.FF.W.0011.000000T0000Z-130702T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
OWEN KY-GALLATIN KY-GRANT KY-
1020 PM EDT MON JUL 1 2013
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR WESTERN GRANT...
EASTERN GALLATIN AND NORTHERN OWEN COUNTIES HAS BEEN CANCELLED...
HEAVY RAIN HAS ENDED IN THE AREA. HOWEVER...MINOR FLOODING MAY STILL
OCCUR INTO THE EARLY MORNING HOURS.
PLEASE REPORT PREVIOUS FLASH FLOODING TO THE NATIONAL WEATHER SERVICE
BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING YOUR REPORT
VIA SOCIAL MEDIA.
LAT...LON 3862 8491 3879 8488 3879 8485 3878 8482
3880 8481 3881 8482 3884 8476 3865 8475
$$
ASLWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Jul 1, 4:32 PM EDT, 2 hours earlier.
Area forecast discussion, Jul 1, 4:32 PM EDT, 2 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 432 PM EDT MON JUL 1 2013 .SYNOPSIS... AN UPPER LEVEL TROUGH WILL SLOWLY SHIFT TO THE WEST OVER THE NEXT FEW DAYS. THE REGION WILL CONTINUE TO EXPERIENCE THUNDERSTORM ACTIVITY FROM THIS FEATURE PRIMARILY DURING THE AFTERNOON AND EARLY EVENING HOURS. && .NEAR TERM /UNTIL 6 AM TUESDAY MORNING/... AN UPPER LEVEL DISTURBANCE WILL CONTINUE TO BRING SHOWERS AND THUNDERSTORMS TO THE AREA THROUGH THE EVENING HOURS BEFORE GRADUALLY DECREASING IN COVERAGE FOR THE OVERNIGHT HOURS. SOME OF THE STORMS WILL CONTINUE TO PRODUCE HEAVY RAINFALL THIS EVENING AND THEREFORE CONTINUED WITH HEAVY RAIN WORDING IN THE FORECAST AND IN THE HWO. WITH SIMILAR PATTERN STILL IN PLACE...EXPECT TEMPERATURES TONIGHT TO BE SIMILAR TO LAST NIGHT. WENT WITH LOW TEMPERATURES IN THE LOWER 60S ACROSS THE AREA FOR TONIGHT. && .SHORT TERM /6 AM TUESDAY MORNING THROUGH TUESDAY NIGHT/... THE UPPER LEVEL TROUGH WILL CONTINUE TO INFLUENCE THE WEATHER PATTERN ON TUESDAY WITH SCATTERED SHOWER AND THUNDERSTORM ACTIVITY INCREASING IN COVERAGE FOR THE AFTERNOON HOURS AND INTO THE EARLY EVENING HOURS. EXPECT COVERAGE TO BE SLIGHTLY LESS ON TUESDAY THAN ON MONDAY HOWEVER THUNDERSTORMS THAT DEVELOP WILL HAVE THE POTENTIAL TO PRODUCE HEAVY RAINFALL...SMALL HAIL...AND GUSTY WINDS. EXPECT THUNDERSTORM ACTIVITY TO DECREASE DURING THE EVENING HOURS AND FOR THE OVERNIGHT HOURS. WITH SLIGHTLY LESS THUNDERSTORM ACTIVITY EXPECT TEMPERATURES TO BE A LITTLE HIGHER ON TUESDAY. HIGHS WILL GENERALLY RANGE FROM THE MIDDLE 70S TO MIDDLE 80S. && .LONG TERM /WEDNESDAY THROUGH MONDAY/... DEEP MERIDIONAL FLOW BETWEEN A TROUGH TO THE WEST AND A RIDGE TO THE EAST WILL KEEP OPEN A PIPELINE OF MOISTURE HEADING INTO THE REGION. VARIOUS NORTHWARD MOVING DISTURBANCES WILL RESULT IN A CONTINUATION OF UNSETTLED CONDITIONS ACROSS THE REGION. AT THIS POINT THE GREATEST COVERAGE OF SHOWERS AND THUNDERSTORMS IS EXPECTED THURSDAY. CLOUDS AND PRECIPITATION WILL MAINTAIN HIGHS BELOW NORMAL THROUGH FRIDAY WITH LOWS REMAINING ABOVE NORMAL. AS MID CONTINENT TROUGH WEAKENS THE RIDGE WILL BUILD WEST INTO THE SOUTHEAST STATES. THERE WILL STILL BE DISTURBANCES ROTATING AROUND THE PERIPHERY OF THE HIGH WHICH WILL ALLOW FOR MAINLY DIURNAL CONVECTION ALTHOUGH THIS SHOULD BE MORE SCATTERED IN NATURE. HIGHS SHOULD BE ABLE TO WARM TO NEAR OR SLIGHTLY ABOVE NORMAL. WARM AND MUGGY NIGHTS WILL PREVAIL. && .AVIATION /20Z MONDAY THROUGH SATURDAY/... AIRMASS HAS DESTABILIZED ACROSS THE AREA THIS AFTERNOON AND THIS IS ALLOWING FOR ISOLATED TO SCATTERED THUNDERSTORM DEVELOPMENT. EXPECT THIS TO BECOME MORE WIDESPREAD AS WE PROGRESS THROUGH THE AFTERNOON...ESPECIALLY ACROSS SOUTHWEST PORTIONS OF OUR FA AS SHORT WAVE ENERGY PIVOTS UP INTO THE REGION. THUS THE THREAT OF THUNDERSTORMS WILL CONTINUE ON AND OFF AT THE TAF SITES THROUGH THIS AFTERNOON AND INTO THIS EVENING. MVFR TO OCCASIONALLY IFR CIGS AND VSBYS WILL BE POSSIBLE WITHIN ANY OF THESE STORMS. WITH UPPER LEVEL TROUGH SHIFTING OFF TO THE WEST...THINK MAJORITY OF ACTIVITY WILL TAPER OFF OVERNIGHT. WE COULD ONCE AGAIN SEE SOME BR/STRATUS DEVELOPMENT LATER TONIGHT INTO TUESDAY MORNING...BUT THIS WILL BE SOMEWHAT DEPENDENT ON HOW MUCH PCPN WE END OF WITH THROUGH THIS AFTERNOON. EXPECT MORE OF THE SAME FOR TUESDAY...WITH SCATTERED SHOWERS AND THUNDERSTORMS DEVELOPING DURING THE LATE MORNING/EARLY AFTERNOON. OUTLOOK...THUNDERSTORMS POSSIBLE THROUGH WEDNESDAY. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...NOVAK NEAR TERM...NOVAK SHORT TERM...NOVAK LONG TERM... AVIATION...JGL
Hazardous weather outlook, Jul 1, 5:21 AM EDT, 13 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 521 AM EDT MON JUL 1 2013 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-020930- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 521 AM EDT MON JUL 1 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. A BROAD UPPER LEVEL LOW IN THE AREA WILL LEAD TO WIDESPREAD THUNDERSTORMS WITH THE BEST COVERAGE THIS AFTERNOON AND EVENING. WIDESPREAD SEVERE STORMS ARE NOT EXPECTED...HOWEVER A FEW STORMS MAY PRODUCE GUSTY WINDS AND SMALL HAIL. HEAVY RAINFALL AND FLOODING WILL BE POSSIBLE WITH THESE STORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. UNDER THE CONTINUED INFLUENCE OF AN UPPER LEVEL LOW PRESSURE SYSTEM SCATTERED THUNDERSTORMS CAN BE EXPECTED MAINLY DURING THE AFTERNOON AND EVENING HOURS ON TUESDAY AND WEDNESDAY. WIDESPREAD SEVERE STORMS ARE NOT EXPECTED... HOWEVER A FEW STORMS MAY PRODUCE GUSTY WINDS AND SMALL HAIL. HEAVY RAINFALL AND FLOODING WILL BE POSSIBLE WITH THESE STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jul 1, 4:38 PM EDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
438 PM EDT MON JUL 01 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM HEAVY RAIN 6 NE FAIRFIELD 39.39N 84.48W
07/01/2013 M0.81 INCH BUTLER OH TRAINED SPOTTER
IN LIBERTY TOWNSHIP. MEASURED IN THE LAST HOUR.
&&
HATZOSSpecial weather statement, Jul 1, 5:37 PM EDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
537 PM EDT MON JUL 1 2013
OHZ080-012200-
HIGHLAND OH-
537 PM EDT MON JUL 1 2013
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL HIGHLAND COUNTY THROUGH
600 PM EDT...
AT 536 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
HILLSBORO. THIS STORM IS NEARLY STATIONARY.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
ONE HALF INCH DIAMETER HAIL...
THE STRONG THUNDERSTORM WILL IMPACT...
HILLSBORO...SAMANTHA...AND OTHER RURAL AREAS OF CENTRAL HIGHLAND
COUNTY.
LAT...LON 3915 8371 3927 8374 3930 8373 3933 8367
3934 8355 3929 8348 3914 8348 3911 8361
HATZOSSpecial weather statement, Jul 1, 5:58 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
558 PM EDT MON JUL 1 2013
KYZ090-094-095-012245-
OWEN KY-GALLATIN KY-GRANT KY-
558 PM EDT MON JUL 1 2013
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN GRANT...EASTERN
GALLATIN AND NORTHERN OWEN COUNTIES THROUGH 645 PM EDT...
AT 554 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR NAPOLEON
THAT WAS NEARLY STATIONARY.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
ONE HALF INCH DIAMETER HAIL...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...KENTUCKY SPEEDWAY.
ALSO...EAGLE HILL AND GLENCOE ARE NEAR THE PATH OF THIS STRONG
THUNDERSTORM.
LAT...LON 3871 8493 3879 8485 3878 8483 3879 8481
3881 8482 3885 8479 3879 8468 3861 8477
ASLSpecial weather statement, Jul 1, 6:01 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
601 PM EDT MON JUL 1 2013
OHZ080-012245-
HIGHLAND OH-
601 PM EDT MON JUL 1 2013
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN HIGHLAND COUNTY
THROUGH 645 PM EDT...
AT 554 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
RAINSBORO...MOVING NORTHEAST AT 10 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
ONE HALF INCH DIAMETER HAIL...
THE STRONG THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
NORTHEASTERN HIGHLAND COUNTY...INCLUDING RAINSBORO.
LAT...LON 3925 8358 3938 8344 3938 8342 3928 8338
3927 8339 3926 8338 3923 8337 3918 8351
ASLSpecial weather statement, Jul 1, 6:29 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 629 PM EDT MON JUL 1 2013 OHZ063-073-080-012315- FAYETTE OH-ROSS OH-HIGHLAND OH- 629 PM EDT MON JUL 1 2013 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN HIGHLAND...WESTERN ROSS AND SOUTHERN FAYETTE COUNTIES THROUGH 715 PM EDT... AT 625 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR PAINT CREEK STATE PARK...MOVING NORTHEAST AT 10 MPH. STORM HAZARDS INCLUDE... WINDS TO 45 MPH... ONE HALF INCH DIAMETER HAIL... VERY HEAVY RAIN... SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...GREENFIELD. ALSO...PAINT CREEK STATE PARK AND SOUTH SALEM ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM. WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. LAT...LON 3944 8342 3931 8323 3917 8342 3926 8352 ASL
Local storm report, Jul 1, 6:32 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
632 PM EDT MON JUL 01 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0631 PM FLASH FLOOD NAPOLEON 39.21N 85.33W
07/01/2013 RIPLEY IN LAW ENFORCEMENT
SIX INCHES TO TWO FEET OF FLOWING WATER OVER ROADWAYS.
&&
ANOVAKThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 2:15 PM EDT | Areal Flood Advisory | ILN | Bracken, Campbell, Pendleton | 2 hr |
| Jul 1, 3:45 PM EDT | Severe Thunderstorm Warning | ILN | Boone, Kenton | 30 min |
| Jul 1, 5:58 PM EDT | Special Weather Statement | ILN | Gallatin | 47 min |
| Jul 1, 6:19 PM EDT | Areal Flood Advisory | ILN | Gallatin, Grant, Owen | 3 hr |
Nearby
Flash Flood Warnings in Kentucky, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.